# SDR AALA202410303491

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 42,194 hours, 17,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG31228
- Condition: Unpacked
- Location: Zone 800
- Part time: 9,372 hours, 4,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR SLIDE PACK APPEARS TO NEED TO BE REPACKED, SLIDE IS COMING OUT OF BOTTOM OF SLIDE BOX. REMOVE AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE. PER W/C 08L22125001.
